# SDR 2025FA0000757

- Difficulty date: November 12, 2025
- Submitted: November 15, 2025
- Operation: General aviation
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 60050
- Aircraft time: 14,700 hours, 9,580 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Controller
- Part number: 21198304
- Part serial: 30F0215
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 11/12/2025, N924PS DEPARTED KMAF HEADING TO KDRO. ON CLIMB THE CAPTAIN REPORTED THE PRESSURIZATION SYSTEM SEEMED LIKE THE AIRCRAFT WAS NOT PRESSURIZING. HE THEN ELECTED TO RETURN TO KMAF. THE AIRCRAFT LANDED SAFELY, ATI MAINTENANCE ARRIVED AT MAF TO TEST THE PRESSURIZATION SYSTEM, THE PRESSURE CONTROLLER HAS AN INTERROGATION FEATURE THAT WILL ILLUMINATE A FAULT LIGHT IDENTIFYING A FAULTY COMPONENT - THE TEST WAS COMPLETED AND THE CONTROLLER FAULT LIGHT ILLUMINATED. THE CONTROLLER WAS THEN REPLACED AND THE SYSTEM WAS TESTED ON THE GROUND WITH NO DISCREPANCIES NOTED. THE AIRCRAFT DEPARTED KMAF AND FLEW TO KAPA AND THEN TO KTUS WITH NO ISSUES. WHEN DEPARTING KTUS THE PRESSURIZATION SYSTEM FAULTED AGAIN WITH THE CAPTAIN RETURNING BACK TO KTUS. THE SAME INTERROGATION WAS COMPLETED AND THIS TIME THE #1 OUTFLOW VALVE FAULT LIGHT ILLUMINATED. THE PRESSURIZATION SYSTEM AUTOMATIC MODE WAS MELED AND THE AIRCRAFT WAS FLOWN TO ATI MAINTENANCE IN KELP THE NEXT MORNING. AIRCRAFT IS CURRENTLY OUT OF SERVICE FOR REPLACEMENT OF THE OUTFLOW VALVES.
